# SDR 3EJA20200625201

- Difficulty date: June 5, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N942JS
- Make and model: Cessna 680A
- Aircraft serial: 6800033
- Aircraft time: 7,494 hours, 4,676 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DOC 1,3,5,5,15 AND MC INSPECTIONS LEFT HORIZONTAL STAB HAS CORROSION ON AFT UPPER SPAR (3 PLACES) STA 5.75-7.75 AND STA 135.8.   AIRCRAFT FERRIED TO HOME STATION ON FERRY PERMIT DATED 06/10/2020. AIRCRAFT IS AWAITING MAINTENANCE AT THIS TIME.
